MathSciNet Relay Station
MathSciNet bibliographic data
MR1915500 (2003e:57013) 57M25 (37B40)
Song, Won Taek; Ko, Ki Hyoung; Los, Jérôme E. Entropies of braids. Knots 2000 Korea, Vol. 2 (Yongpyong). J. Knot Theory Ramifications 11 (2002), no. 4, 647–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement